Here is what the interaction checker says Using fluconazole and desogestrel together may alter the levels of desogestrel in your body. This combination may cause nausea, vomiting, or vaginal bleeding. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2010 • 1 answer
Posted 12 May 2011 • 1 answer
Posted 24 Aug 2013 • 2 answers
Posted 5 Mar 2018 • 2 answers
Vaginal Yeast Infection - Hi I was just diagnosed with a yeast infection yesterday but I was itching
Posted 30 Aug 2018 • 1 answer